Advertisement

ANNALI DELL'UNIVERSITA' DI FERRARA

, Volume 63, Issue 2, pp 289–302 | Cite as

Bézier variant of the Jakimovski–Leviatan–Păltănea operators based on Appell polynomials

  • Meenu Goyal
  • P.  N. Agrawal
Article
  • 125 Downloads

Abstract

In this paper, we introduce the Bézier variant of the Jakimovski–Leviatan–Păltănea operators based on Appell polynomials. We establish some local results, a direct approximation theorem by means of the Ditzian–Totik modulus of smoothness and also study the rate of convergence for the functions having a derivative of bounded variation for these operators.

Keywords

Bézier operator Modulus of continuity Rate of convergence Bounded variation 

Mathematics Subject Classification

26A15 40A35 41A25 41A36 

Notes

Acknowledgements

The authors are extremely grateful to the reviewers for a careful reading of the manuscript and making helpful suggestions leading to a better presentation of the paper. The first author is thankful to the “Council of Scientific and Industrial Research” India for financial support to carry out the above research work.

References

  1. 1.
    Aral, A., Acar, T.: Weighted approximation by new Bernstein-Chlodowsky-Gadjiev operators. Filomat 27(2), 371–380 (2013)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Ari, D.A., Serenbay, S.K.: Approximation by a generalization of the Jakimovski–Leviatan operators. arXiv:1510.08819v1 20 Oct (2015)
  3. 3.
    Bézier, P.: Numerical Control Mathematics and Applications. Wiley, London (1972)MATHGoogle Scholar
  4. 4.
    Büyükyazıcı, İ., Tanberkan, H., Serenbay, S.K., Atakut, Ç.: Approximation by Chlodowsky type Jakimovski–Leviatan operators. J. Comput. Appl. Math. 259, 153–163 (2014)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Cheney, E.W., Sharma, A.: Bernstein power series. Can. J. Math. 16, 241–252 (1964)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Dalmanoǧlu, Ö., Serenbay, S.K.: Approximation by Chlodowsky type q-Jakimovski–Leviatan operators. Commun. Fac. Sci. Univ. Ank. Sr. A1 Math.Stat. 65(1), 157–169 (2016)MathSciNetMATHGoogle Scholar
  7. 7.
    Ditzian, Z., Totik, V.: Moduli of Smoothness. Springer, New York (1987)CrossRefMATHGoogle Scholar
  8. 8.
    Gupta, V., Aral, A.: Convergence of the q-analogue of Sz\(\acute{a}\)sz-beta operators. Appl. Math. Comput. 216(2), 374–380 (2010)MathSciNetMATHGoogle Scholar
  9. 9.
    İbikli, E., Gadjieva, E.A.: The order of approximation of some unbounded function by the sequences of positive linear operators. Turk. J. Math. 19(3), 331–337 (1995)MathSciNetMATHGoogle Scholar
  10. 10.
    Jakimovski, A., Leviatan, D.: Generalized Szász operators for the approximation in the infinite interval. Mathematica (Cluj) 11(34), 97–103 (1969)MathSciNetMATHGoogle Scholar
  11. 11.
    Kajla, A., Agrawal, P.N.: Szász-Durrmeyer type operators based on Charlier polynomials. Appl. Math. Comput. 268, 1001–1014 (2015)MathSciNetMATHGoogle Scholar
  12. 12.
    Kajla, A., Agrawal, P.N.: Approximation properties of Szász type operators based on Charlier polynomials. Turk. J. Math. 39(6), 990–1003 (2015)CrossRefMATHGoogle Scholar
  13. 13.
    Lenze, B.: On Lipschitz type maximal functions and their smoothness spaces. Nederl. Akad. Indag. Math. 50(1), 53–63 (1988)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Özarslan, M.A., Aktuǧlu, H.: Local approximation properties for certain King type operators. Filomat 27(1), 173–181 (2013)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Sucu, S., Içöz, G., Varma, S.: On some extensions of Szász operators including Boas–Buck-type polynomials. Abstr. Appl. Anal. (2012) Art. ID 680340Google Scholar
  16. 16.
    Taşdelen, F. ., Aktaş, R., Altın, A.: A Kantorovich type of Szász operators including Brenke-type polynomials. Abstr. Appl. Anal. (2012) Art. ID 867203Google Scholar
  17. 17.
    Varma, S., Sucu, S., Içöz, G.: Generalization of Szàsz operators involving Brenke type polynomials. Comput. Math. Appl. 64(2), 121–127 (2012)MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    Varma, S., Taşdelen, F.: Szász type operators involving Charlier polynomials. Math. Comput. Model. 56(5–6), 118–122 (2012)CrossRefMATHGoogle Scholar
  19. 19.
    Verma, D.K., Gupta, V.: Approximation for Jakimovski–Leviatan–Păltănea operators. Ann. Univ. Ferrara 61(2), 367–380 (2015)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Università degli Studi di Ferrara 2017

Authors and Affiliations

  1. 1.Department of MathematicsIndian Institute of Technology RoorkeeRoorkeeIndia

Personalised recommendations